Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Symplectic covariance properties for Shubin and Born-Jordan pseudo-differential operators


Author: Maurice A. de Gosson
Journal: Trans. Amer. Math. Soc. 365 (2013), 3287-3307
MSC (2010): Primary 47G30; Secondary 35Q40, 65P10, 35S05, 42B10
Published electronically: October 4, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Among all classes of pseudo-differential operators only the Weyl operators enjoy the property of symplectic covariance with respect to conjugation by elements of the metaplectic group. In this paper we show that there is, however, a weaker form of symplectic covariance for Shubin's $ \tau $-dependent operators, in which the intertwiners are no longer metaplectic, but are still invertible non-unitary operators. We also study the case of Born-Jordan operators, which are obtained by averaging the $ \tau $-operators over the interval $ [0,1]$ (such operators have recently been studied by Boggiatto and his collaborators, and by Toft). We show that covariance still holds for these operators with respect to a subgroup of the metaplectic group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 47G30, 35Q40, 65P10, 35S05, 42B10

Retrieve articles in all journals with MSC (2010): 47G30, 35Q40, 65P10, 35S05, 42B10


Additional Information

Maurice A. de Gosson
Affiliation: Fakultät für Mathematik, Numerical Harmonic Analysis Group, Universität Wien, A-1090 Vienna, Austria
Email: maurice.de.gosson@univie.ac.at

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05742-4
PII: S 0002-9947(2012)05742-4
Keywords: Pseudo-differential operators, metaplectic group, symplectic covariance
Received by editor(s): May 6, 2011
Received by editor(s) in revised form: November 5, 2011
Published electronically: October 4, 2012
Dedicated: Dedicated to H.G. Feichtinger on his 60th birthday
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.